# SDR KPVA2009-01

- Difficulty date: January 17, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 29,259 hours, 58,561 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Switch
- Part number: MS274076
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED DURING TAXI.  (MX) REMOVED AND REPLACED SWITCH 2612-S1 AND AR1 CONTROL AMPLIFIER AT PLUG 2612-P1 IAW WD 26-12-00 PG. 1. OPS CHECK GOOD OF BAGGAGE SMOKE DETECTION SYSTEM IAW MM 26-12-00 PG. 201.
